MAUDE Adverse Event Report: HTL-STREFA S.A. TECHLITE PEN NEEDLES; NEEDLE, HYPODERMIC, SINGLE LUMEN

HTL-STREFA S.A. TECHLITE PEN NEEDLES; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 238132
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product involved in incident was not returned for evaluation.If product is returned, arkray will send to manufacturer for testing and file a follow-up report when evaluation is complete.
 
Event or Problem Description
Customer is using techlite pen needle part (b)(4).Customer is claiming that seven of the pen needles had no flow.Verified insertion method of the pen needle.No visual damage.Customer said he would try a different pen needle from the box and it would flow fine.He has been using product for a long time and never had any issues.Replacing box of pen needles for customer and sent return label for customer to mail back.Explained return label.

Brand Name
TECHLITE PEN NEEDLES
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
95-035 ozorkow
PL 
MDR Report Key8340528
Report Number1832816-2019-00003
Device Sequence Number10798033
Product Code FMI
UDI-Device Identifier00015482238322
UDI-Public(01)00015482238322
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 01/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/07/2023
Device Model Number238132
Device Catalogue Number238132
Device Lot NumberY56U7
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/24/2019
Initial Report FDA Received Date02/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1